MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES, INC. BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY
Model Number 360-1080-03
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
An elderly male with no significant past medical history.Underwent outpatient procedure for left kidney biopsy due to proteinuria.Using ct guidance, a 17-gauge coaxial needle was directed into lower pole of the left kidney.The 18-gauge biopsy needle was inserted coaxially, and 4 core biopsy specimens were obtained.The biopsy gun was malfunctioning, with no core obtained despite firing and causing a small hematoma.The coaxial needle was then removed after injection of gelfoam slurry and hemostasis was achieved with manual compression.Sterile dressings were applied.Post biopsy limited ct scan showed no evidence of hematoma or other complication.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek road
athens TX 75751
MDR Report Key16544933
Report Number16544933
Device Sequence Number6007332
Product Code KNW
UDI-Device Identifier00886333224012
UDI-Public(01)00886333224012(17)260104(10)11456554
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2023
Report Date (Section F) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1080-03
Device Catalogue Number360-1080-03
Device Lot Number11456554
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age1 MO
Event Location Hospital
Date Report to Manufacturer03/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityHispanic
Date Report Sent to FDA03/06/2023